Light penis less erection this question feed

rohanfly, 21 January 2010 15:54

hello sir , my name is rohan.i m 22year old.mere ko 8 mnths se erection prob. ho rahi hai .mere penis mei bhi dhilapan aa gaya hai . bahut kam erection hote hai .. ichle 3-4 salo se masterbation jyada kiya hai . plz help me to get rid of dis .. i would do anything you wd tell.. plz plz help me

Tags: Erectile dysfunction, Masturbation, Ayurvedic medicines for erection, Erection, Penis

Replies | Related Questions | Ask Question? | Post Reply
Doctor's Ayurvedic Advice:-

Over masturbation is the most common reason behind male sex problems. A regular over masturbation results in weak erections and premature ejaculation. Some times over masturbation precipitates UTIs which in turn may cause dhaat and many other sexual and physical weaknesses. We recommend you to avoid masturbation and take good diet Increase water intake. Take a minimum of four liters of water daily. Apart from diet start wit a regular course of full package for sexual weakness in males with tentex royal. These ayurvedic preparations are special medicines for the treatment of male sex problems. The best part of these natural medicines is their safety. These are safe and non habit forming medicines to enhance sexual performance of males. A regular course of almost three months will give you satisfactory results. The erection power, performance, libido and interest in sex is increased many folds by regular medication.

posted by Dr.Ravinder on 24 January 2010

Reply as Guest OR Sign Up / Login



Related Questions


Penis Enlargement

asked by sam8085 on 4 September 2010
Hello Sir, I am 25 yr old I have Small Pennis i.e. 1.5" in normal size. & 4" tall... Read More

Erectile Dysfunction Problem

asked by negi on 12 February 2010
Pranam Babaji, I am 35 years old and suffering from erictile dysfunction problem from many... Read More

Clear sticky leakage from penis

asked by Luckyji on 28 August 2011
PRANAM GURU JI PLZ HELP ME.GURU JI I HAVE DONE A LOT OF MASTURBATION IN MY TEEN AGE AND THAT TOO... Read More

Not getting erection after using nolvadex f

asked by mkt on 5 February 2018
Siri m 42 yr male i m using test enthnante 300 mg & deca durbolin 300 mg two times in a week... Read More

Latest replies | Popular questions popular questions